Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 63, NWS Tallahassee, FL

April 30, 20068 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 30, 2006, 5:15 AM EDT for 8 counties in Florida. It took effect at Apr 30, 2006, 12:00 PM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 30, 2006, 5:15 AM EDT (09:15 UTC)
In effect from
Apr 30, 2006, 12:00 PM EDT
Expired
Apr 30, 2006, 2:56 PM EDT
In force
3 hr
Issued by
NWS Tallahassee, FL

Counties Dixie County, FL, Gadsden County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 53 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2006-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2006-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1699 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 300915
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
515 AM EDT SUN APR 30 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING FOR MUCH OF THE FLORIDA BIG BEND FOR RELATIVE HUMIDITY
BELOW 35 PERCENT AND WIND SPEEDS GREATER THAN 15 MPH...

...FIRE WEATHER WATCH IN EFFECT FORM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR MUCH OF THE FLORIDA BIG BEND FOR LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE AREA TODAY...ESPECIALLY OVER SOUTHEAST ALABAMA AND THE
EASTERN FLORIDA PANHANDLE...DUE TO AN APPROACHING LOW PRESSURE SYSTEM
AND WEAK COLD FRONT. HOWEVER...MAINLY DRY CONDITIONS WILL BE OVER
MOST OF THE EASTERN FLORIDA BIG BEND...AND COMBINED WITH ELEVATED
WINDS...WILL PRODUCE POSSIBLE RED FLAG CONDITIONS THIS AFTERNOON AND
ON MONDAY AFTERNOON. WINDS WILL LOWER ON MONDAY.

FLZ016>019-027>029-034-301715-
/O.NEW.KTAE.FW.W.0063.060430T1600Z-060430T2300Z/
/O.NEW.KTAE.FW.A.0055.060501T1700Z-060502T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
515 AM EDT SUN APR 30 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING FOR RELATIVE HUMIDITY BELOW 35 PERCENT AND WIND SPEEDS
GREATER THAN 15 MPH...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...FOR EXPECTED RELATIVE HUMIDITY BELOW 35 PERCENT AND WIND
SPEEDS GREATER THAN 15 MPH. ALSO...A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR MONDAY AFTERNOON FOR EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT. 

HIGH PRESSURE OVER THE U.S. SOUTHEAST COASTAL AREAS WILL CONTINUE
TO FILTER IN SOME DRIER AIR INTO SOUTHWEST GEORGIA AND PARTS OF
THE FLORIDA BIG BEND. RELATIVE HUMIDITIES BELOW 35 PERCENT AND WIND
SPEEDS ABOVE 15 MPH WILL CREATE RED FLAG CONDITIONS THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED THIS AFTERNOON. A COMBINATION OF STRONG WINDS AND LOW
RELATIVE HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL OF ANY
WILD FIRE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR ON MONDAY. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ026-301715-
/O.NEW.KTAE.FW.A.0055.060501T1700Z-060502T0000Z/
LIBERTY-
515 AM EDT SUN APR 30 2006

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT. 

HIGH PRESSURE OVER THE U.S. SOUTHEAST COASTAL AREAS WILL CONTINUE
TO FILTER IN SOME DRIER AIR INTO SOUTHWEST GEORGIA AND PARTS OF
THE FLORIDA BIG BEND. LONG DURATIONS OF RELATIVE HUMIDITIES BELOW
35 PERCENT ARE EXPECTED MONDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

MCT
1 follow-up statement
000 
WWUS82 KTAE 301856
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 PM EDT SUN APR 30 2006

...THE RED FLAG WARNING FOR TODAY HAS BEEN CANCELED...

...THE FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR MUCH OF THE FLORIDA BIG BEND AND 
NORTHEAST PORTIONS OF THE FLORIDA PANHANDLE DUE TO POSSIBLE LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE RIDGING INTO THE FORECAST AREA FROM THE
NORTHEAST WILL STRENGTHEN AS A FRONTAL SYSTEM WEST OF THE AREA 
DISSIPATES. THIS WILL FUNNEL DRIER AIR INTO THE REGION RESULTING IN
POSSIBLE RED FLAG CONDITIONS OVER THE FLORIDA BIG BEND AND NORTHEAST
PORTIONS OF THE PANHANDLE ON MONDAY AND TUESDAY. A FRONTAL SYSTEM
WILL SAG SLOWLY INTO THE SOUTHEAST LATE IN THE WEEK INCREASING RAIN
CHANCES AND HUMIDITY LEVELS.

FLZ016>019-027>029-034-011130-
/O.CAN.KTAE.FW.W.0063.000000T0000Z-060430T2300Z/
/O.CON.KTAE.FW.A.0055.060501T1700Z-060502T0000Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
256 PM EDT SUN APR 30 2006

...RED FLAG WARNING IS CANCELLED FO TODAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ011-013-011130-
/O.EXA.KTAE.FW.A.0055.060501T1700Z-060502T0000Z/
JACKSON-CALHOUN-
156 PM CDT SUN APR 30 2006

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR ON MONDAY. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

$$

FLZ026-011130-
/O.CON.KTAE.FW.A.0055.060501T1700Z-060502T0000Z/
LIBERTY-
256 PM EDT SUN APR 30 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

18-WOOL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 30, 2:51 AM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 30, 2:51 AM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 AM EDT SUN APR 30 2006

.SYNOPSIS...HIGH PRESSURE REMAINS FIRMLY PLANTED ALONG THE EASTERN
SEABOARD. A FRONT IS LOCATED IN CNTRL MO DOWN THROUGH CNTRL LA WITH
AN AREA OF STORMS LOCATED IN SE LA. MOSTLY MID AND HIGH CLOUDS
AHEAD OF THIS FEATURE EXTEND OVER OUR AREA THIS MORNING...WITH BKN
TO OVC COVERAGE. AT THE UPR LVLS...A LOW IS LOCATED OVER THE DAKOTAS
DOWN THROUGH OK...WITH A RIDGE IS LOCATED OVER THE SE US. PRESSURE
GRADIENT REMAINS RELATIVELY TIGHT JUST TO OUR WEST...AND WINDS IN
THE LOCAL AREA ARE STILL RUNNING AROUND 8-12KTS WITH SOME OF OUR
WESTERN AND COASTAL SITES SEEING CONTINUED GUSTS UP TO AROUND 22KTS.

&&

.SHORT TERM...FRONT WILL MAKE LITTLE PROGRESS EASTWARD DUE TO STRONG
HIGH OVER THE EAST COAST. WITH TIGHT PRESSURE GRADIENT OVER OUR
WESTERN ZONES...GUSTY WINDS WILL CONTINUE AND WILL ISSUE A LAKE WIND
ADVISORY FOR SE AL AND FL PANHANDLE WEST OF THE RIVER FOR THE DAY.
NAM AND GFS IN SOMEWHAT BETTER AGREEMENT AS FAR AS POPS FOR TODAY
GOES...GFS MOS HAS LOWERED POPS FOR TODAY SIGNIFICANTLY AND WENT
WITH A BLEND OF THE GFS AND NAM AS THEY ARE NOW SIMILAR AT MOST
LOCATIONS. THIS MEANS ONLY A SILENT 10% POP FOR OUR EASTERN ZONES...
SLIGHT CHANCE FOR OUR CNTRL ZONES...AND 30-40% IN THE WEST. BEST
CHANCE WILL BE IN SE AL AS REMNANT STORMS FROM CONVECTION TO OUR
WEST MAY DRIFT INTO THIS AREA BEFORE DISSIPATING COMPLETELY.
DEBATING EVEN MENTIONING TS AS CHANCES ARE LOW...BUT WILL MOST LIKELY
INCLUDE ISOLD WORDING FOR SE AL ONLY. TEMPS THIS AFTN WILL BE
SLIGHTLY LOWER THAN YESTERDAY DUE TO INCREASING CLOUD CVR.

POPS REMAIN ONLY IN THE SLIGHT CHANCE CAT ON TUES AS FRONT WASHES OUT
TO OUR WEST AND HIGH BUILDS DOWN FROM THE NE. TEMPS WILL WARM TO
NEAR 80 IN SOME LOCATIONS. NO POPS THROUGH THURS AND TEMPS WILL WARM
INTO THE MID 80S TO AROUND 90 BY MIDWEEK.

.LONG TERM...A FRONT WILL SAG SOUTHWARD LATE IN THE WEEK AND POPS
ARE INTRODUCED INTO THE LONG TERM FCST EARLY FRIDAY. CHANCE POPS
CONTINUE THROUGH THE WEEKEND.

&&

.MARINE...WINDS AT THE BUOYS ARE CURRENTLY AROUND 25KTS WITH GUSTS
UP TO AROUND 30KTS. EXPECT THIS TO CONTINUE THROUGHOUT THE DAY ESP
IN THE WESTERN LEGS WITH TIGHT PRESSURE GRADIENT OVERHEAD. WINDS
WILL FINALLY BEGIN TO SUBSIDE LATE SUN/EARLY MON BUT MOST LIKELY
WILL REMAIN IN CAUTION RANGE THROUGH MON AFTN. FROM LATE MONDAY
THROUGH THE END OF THE WORK WEEK...WINDS WILL REMAIN 15KTS OR LESS.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL TONIGHT...WITH CLOUDS
THICKENING & GRADUALLY LOWERING FROM WEST TO EAST. SOME PATCHY FOG
POSSIBLE. E-SE WINDS AROUND 10-15 MPH AT THE TAF SITES OVERNIGHT.
AFTER SUNRISE SUNDAY...WINDS WILL INCREASE A BIT MORE DURING THE DAY
TO SE 10-20 MPH & GUSTY. WINDS OVER SE ALABAMA & THE FL PANHANDLE
WILL BE SE 10-25 MPH. THE CHANCE OF RAIN WILL INCREASE FROM WEST TO
EAST...AROUND NOON SUNDAY INTO THE EVENING. MAINLY SHOWERS WITH
ISOLATED THUNDERSTORMS. OVERALL CIGS WILL BE MVFR BUT IFR CONDITIONS
IN SHOWERS OR THUNDERSTORMS. MAINLY PROB30 GROUPS USED FOR AFTERNOON
TO EVENING RAIN CHANCES.

&&

.FIRE WEATHER...RELATIVE HUMIDITIES AGAIN LOOK TO MEET RED FLAG
CRITERIA IN THE FL BIG BEND THIS AFTN WITH HIGH PRESSURE TO THE NE
KEEPING DRY AIR IN PLACE. A RED FLAG WARNING WILL BE ISSUED.
CONDITIONS LOOK POSSIBLE AGAIN FOR ABOUT THE SAME AREA ON MONDAY AND
WATCH WILL ALSO BE ISSUED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  78 53 80 54 / 20 10 20 10
PANAMA CITY  75 60 78 62 / 30 20 20 10
DOTHAN       74 56 76 59 / 40 20 20 10
ALBANY       74 53 77 56 / 20 10 10 10
VALDOSTA     76 52 79 54 / 10 10 10 10
CROSS CITY   81 54 81 53 / 10 10 10 10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY FROM 9AM CDT TO 5PM CDT TODAY.
GA...NONE.
FL...SMALL CRAFT ADVISORY ALL LEGS.
     LAKE WIND ADVISORY FROM 9AM CDT (10AM EDT) TO 5PM CDT (6PM EDT)
      TODAY FOR WALTON...HOLMES...WASHINGTON...JACKSON...BAY...
      CALHOUN...GULF...FRANKLIN...AND LIBERTY COUNTIES.
     RED FLAG WARNING FOR BIG BEND COUNTIES EXCEPT IMMEDIATE
      COAST TODAY FROM 12AM TO 6PM EDT.
     FIRE WEATHER WATCH FOR BIG BEND COUNTIES EXCEPT IMMEDIATE COAST
      MONDAY AFTERNOON.

AVIATION...TREXLER
REST OF DISCUSSION...MCNATT
Hazardous weather outlook, Apr 30, 4:52 AM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
452 AM EDT SUN APR 30 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-010900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
352 AM CDT SUN APR 30 2006 /452 AM EDT SUN APR 30 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

...HIGH RISK OF RIP CURRENTS TODAY...
...LAKE WIND ADVISORY FOR SOUTHEAST ALABAMA AND THE FLORIDA
PANHANDLE TODAY...

.DAY ONE...TODAY AND TONIGHT.
GUSTY WINDS WILL CONTINUE MAINLY OVER SOUTHEAST ALABAMA AND THE
FLORIDA PANHANDLE WITH A TIGHT PRESSURE GRADIENT OVER THE AREA. A
LAKE WIND ADVISORY IS IN EFFECT FOR THIS AREA TODAY. A FRONTAL
SYSTEM TO THE WEST WILL SLOWLY MOVE EASTWARD TODAY BUT IS EXPECTED
TO SLOW AND EVENTUALLY DISSIPATE DUE TO A STRONG HIGH PRESSURE
SYSTEM OVER THE EAST COAST. THERE IS A CHANCE FOR RAIN TODAY
MAINLY WEST OF THE APALACHICOLA RIVER. ISOLATED THUNDERSTORMS ARE
ALSO POSSIBLE BUT THE CHANCE FOR SEVERE WEATHER IS LOW.

LOW RELATIVE HUMIDITIES OVER THE FLORIDA BIG BEND MAY ENHANCE THE
SPREAD OF ANY WILDFIRES THAT DEVELOP TODAY. SIMILAR CONDITIONS ARE
EXPECTED ON MONDAY.

THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG FLORIDA PANHANDLE
AND BIG BEND BEACHES. WIND...WAVE...AND TIDAL CONDITIONS SUPPORT THE
DEVELOPMENT OF DANGEROUS RIP CURRENTS TODAY. THE OVERALL RISK WILL
BE HIGH TODAY. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING
THE SURF. REMEMBER...RIP CURRENTS WILL BE MORE INTENSE NEAR
INLETS...JETTIES AND PIERS. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO SHORE. HEED THE ADVICE OF THE LOCAL BEACH PATROL AND
LOCAL FLAG WARNING SYSTEM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ISOLATED SHOWERS ARE POSSIBLE MONDAY WITH THE FRONT LINGERING TO
OUR WEST. BY TUESDAY...HIGH PRESSURE WILL BUILD DOWN FROM THE
NORTH AND GENERALLY DRY CONDITIONS ARE EXPECTED THROUGH MUCH OF
THE WEEK. TEMPERATURES WILL GRADUALLY WARM...AND BE IN THE MID TO
UPPER 80S BY THURSDAY AFTERNOON. THE NEXT CHANCE FOR RAIN WILL BY
FRIDAY THROUGH THE WEEKEND AS A FRONT SAGS SOUTHWARD INTO THE
REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

MCNATT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 3:47 AM EDTLake Wind AdvisoryTAEBay, Calhoun, Franklin, Gulf, Holmes, Jackson and 2 more12 hr
Apr 30, 5:15 AM EDTFire Weather WatchTAECalhoun, Dixie, Gadsden, Jackson, Jefferson, Lafayette and 4 more25 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.